MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM
Model Number 360-1080-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this product family was conducted.Historically, no deviations or non-conformance's that would lead to this issue were found.A fragment of the tip of the device was returned from the customer for review.The actual device was not returned.A visual inspection was performed on the fragment, and it appears to be one of the three tips from the cutting cannula.The complaint was confirmed.There are stringent computer and photographic inspections that ensure the cannula tri-tips are not deformed or broken during the manufacturing process.The tri-tip damage was possibly caused by the device striking a hard external surface or an interference with a coaxial, if one was used.Since the actual device that the fragment came from was not provided, a more thorough investigation could not be performed.No corrective action can be implemented at this time.A review of the complaints database was conducted.Over the previous six months, no similar complaints were found related to this product family and no similar complaints related to part number.A lot number was not provided to review.
 
Event or Problem Description
Breakage of a biopince breast biopsy needle during biopsy on (b)(6) 2024 without this being noticed by the doctor.A metal fragment remained in the left breast until 10 june, when it was expelled.The doctor checked following removal with a mammogram to ensure there was no metallic in the left breast.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19812709
Report Number0001625425-2024-01069
Device Sequence Number8670975
Product Code KNW
UDI-Device Identifier00886333004379
UDI-Public00886333004379
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1080-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale